Formulas in inverse problems for differential equations and
Doklady Akademii Nauk, Tome 337 (1994) no. 1, pp. 23-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_1_a5,
author = {Yu. E. Anikonov},
title = {Formulas in inverse problems for differential equations and},
journal = {Doklady Akademii Nauk},
pages = {23--24},
year = {1994},
volume = {337},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_1_a5/}
}
Yu. E. Anikonov. Formulas in inverse problems for differential equations and. Doklady Akademii Nauk, Tome 337 (1994) no. 1, pp. 23-24. http://geodesic.mathdoc.fr/item/DAN_1994_337_1_a5/